The Bergman projection on vector-valued L-2-spaces with operator-valued weights

Research output: Contribution to journalArticle

Abstract

We characterize the boundedness of the Bergman projection on vector-valued L-2-spaces with operator-valued weights in terms of an appropriate condition of Muckenhoupt-type for the weight. This contrasts with the situation en Hardy spaces, where such characterizations are only possible in the finite-dimensional case. (C) 2011 Elsevier Inc. All rights reserved.

Details

Authors
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics

Keywords

  • Bergman projection, Operator-valued weights
Original languageEnglish
Pages (from-to)2359-2378
JournalJournal of Functional Analysis
Volume262
Issue number5
Publication statusPublished - 2012
Publication categoryResearch
Peer-reviewedYes